# SDR DALA2019032001950

- Difficulty date: March 20, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 83,490 hours, 10,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK ON LT BS 883.5 FRAME INNER CHORD SURFACE AND TRANSITION RADIUS AND REPAIRED. (LP 0993356)
